# SDR VNAA202502110015

- Difficulty date: January 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STGR 27 TO STGR 26RH, FS 349.00 TO FS 364.00.  DUE TO EXCESSIVE CORROSION ON INTERCOSTAL BTW STGR 27 TO STGR 26RH, FS 349.00 TO FS 364.00 WAS FOUND OFF OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-003-A02 THEREFORE WAS REPLACED PER CRJ-900 SRM-51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
